# SDR SWAA2012021001330

- Difficulty date: January 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 74,881 hours, 58,327 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 6545766U63
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL REAR SPAR STIFFENER CRACKED  AT LBL 6.15.  REPAIRED STIFFENER IAW EO & EA.
